Two-Sided Residue Interpolation in Matrix H2 Spaces With Symmetries: Conformal Conjugate Involutions
We consider two-sided and one-sided residue interpolation problem in classes of matrix-valued Hardy functions with various symmetries. These symmetries are defined in terms of conformal conjugate involutions of the unit disk. Problems with additional norm restrictions are studied as well. Applications are made to two-point interpolation.
D. Alpay, V. Bolotnikov and L. Rodman. Two-sided residue interpolation in matrix H2 spaces with symmetries: conformal conjugate involutions. Linear Algebra and its applications, vol. 351-352 (2002), 27-68.